# SDR TRBA20120727001

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 34,545 hours, 31,632 cycles
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT BY THE PASSENGER ENTRY DOOR WAS OUT. THE ACFT WAS REMOVED FROM SERVICE.  RELAMPED, BUT DID NOT FIX THE ISSUE. FURTHER TROUBLESHOOTING FOUND A BROKEN WIRE AT THE LIGHT ASSY.  REPAIRED THE WIRE IAW SPM 20-40-00.  THE ACFT WAS RETURNED TO SERVICE.
